# SDR SWAA2014082931438

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 11,697 hours, 6,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMER EXIT OVERWING LIGHT MISSING.  INSTALLED LIGHT IAW MM.
